Can Someone Take Too Many Vitamins, Is It Harmful To Your Body?

5

5 Answers

Anonymous Profile
Anonymous answered
When you take more calcium than your body requires, the excess calcium is expelled through your urine. Too much of this can cause kidney stones. These are the recommended amounts: If you are 9-18, you need 1300 mg. Per day. If you are 19-50, you need 1000 mg. Per day. But you also get calcium in your food, so be careful! As for Vitamin C, the recommended amount varies according to your sex, age, and whether you smoke or not. But it is nowhere near 1000 mg. Here is a good chart that tells you how much you need- lpi.oregonstate.edu Most vitamin pills give you about 1000 mg., but this should be okay. Vitamin C is a water-soluble vitamin, so when your body takes all it needs, it just gets rid of the rest. And Vitamin E is a fat-soluble vitamin. This means that your body can store any excess. Studies suggest that too much Vitamin E could be bad for your heart. Here is a good news article form CBS- www.cbsnews.com

Ultimately, you can read news articles adn websites all you want, but the best way to know for sure is to talk to your doctor he/she will be able to tell you the correct dosage for you. That is the safest way.

I hope this was helpful!

thanked the writer.
Anonymous
Anonymous commented
Thank you so very much for all your help, it was very helpful, I apologize if I was a pain in the ass about all these questions but I'm very concerned about my health, and cannot afford to be sick or get sick in any way, My health is very important to me. Thanks again for everything you're amazing,
Hanna Whilson Profile
Hanna Whilson answered

I also think that it can be harmful. If you don't know a proper dose, you can easily check this info online. Personally I use Canadian Pharmacy Online to find out side effects, doses and contraindications of the meds I'm going to take.

Jacquelyn Mathis Profile
Yes, too much can be harmful, just like if there is too little an amount in your body, there can be too much, and that would be an overdose really. Hope this helps.

Answer Question

Anonymous